# SDR GTIA010215

- Difficulty date: March 17, 2001
- Submitted: May 17, 2001
- Operation: Air carrier
- Aircraft: N131NK
- Make and model: Doug DC-9-41
- Aircraft serial: 47605
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND RIGHT WING TO FUSELAGE ATTACH ANGLE CRACKED, LOCATED AT AREA2/ZONE 2 ACCESS 2214A.  REMOVED ATTACH ANGLE IAW MM SRM DC-9 51-30-7.  ATTACH ANGLE FOUND TO BE OUT OF LIMITS.  INSTALLED NEW ANGLE IAW SRM DC-9 51-30-5.  (M)
